In the paper, how to solve an irregular vector function Hilbert boundary value inverse problem is discussed in generalization. In the solving, some diagonal matrices are introduced for helping to regulate those equations of Hilbert boundary value problem. Then, the solution of the problem is given.
Published in | Pure and Applied Mathematics Journal (Volume 5, Issue 5) |
DOI | 10.11648/j.pamj.20160505.14 |
Page(s) | 160-164 |
Creative Commons |
This is an Open Access article, distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution and reproduction in any medium or format, provided the original work is properly cited. |
Copyright |
Copyright © The Author(s), 2016. Published by Science Publishing Group |
Vector Function, Irregular, Inverse Problem, Hilbert Boundary Value Problem, General Solution
[1] | Lu jianke. Boundary Value Problem of Analytic Function [M]. Shanghai: Shanghai science and technology public house, 1987, 334-388 (in Chinese). |
[2] | И. I. Muskhelishvili. Singular Integral Equations [M]. Shanghai: Shanghai science and technology public house, 1966 (in Chinese). |
[3] | F. D. Gakhov. Boundary Value Problem [M] New York: Dover Publication, Inc. New York, 1971.43-290; 400-485. |
[4] | K. M. Case. Singular integral equations [J], J. Math. Phy. 1966, 7 (12), 2121-2134. |
[5] | Yang Xiaochun. A class of regular functions inverse problem of Riemann Boundary value problem. [J]. Journal of Ningxia university (Natural of Science), 1996, 17 (1): 5 (in Chinese). |
[6] | Li Yubo. Irregular Riemann boundary value problem and its applied of the solving singular integral equation with Hilebert kennel (I) [J]. Transaction of Wuhan university (Natural of Science) (in Chinese), 1984, 1:1. |
[7] | Du Jinyuan. On the trigonometric polynomials interpolating approximate solutions of singular intergral equations with Hilbert kernel. Intergral Equations and Boundary Value Problems [M] (ed. by G. C. Wen, Z. Zhao). Singgapore: World Scientific, 1991, 26-33. |
[8] | Ding Yun. Non-regular Riemann Boundary Value Problem of Equations, Journal of Ningxia University (natural Science edition), Vol. 28 No. 4, 2007, 305~307 (in Chinese). |
[9] | Ding Yun, Yang Xiaochun. Non-regular Riemann-Hilbert Boundary Value Problem of Equations, Journal of Dalian Nationalities University,Vol. 10 (5), 2008, 432-434. |
[10] | I. N. VEKUA. Systems of singular integral equations [M]. Shanghai: Shanghai science and technology public house, 1963 (in Chinese). |
[11] | Ding Yun, Yang Xiaochun. Research of the Canonical Function Matrix of the Functions of Riemann Boundary Value Problem. Advances in Information and Systems Sciences, Vol. 3 2009, 423~429. |
[12] | Ding Yun, Yang Xiaochun. Vector Function Inverse Riemann Boundary Value Problem and Its Solving [J], British Journal of Mathematics and Computer Science, 12 (3), 1-9, 2016 (Article no.BJMCS. 20274). |
APA Style
Ding Yun, Yang Xiaochun. (2016). Inverse Vector Function Hilbert Boundary Value Problem. Pure and Applied Mathematics Journal, 5(5), 160-164. https://doi.org/10.11648/j.pamj.20160505.14
ACS Style
Ding Yun; Yang Xiaochun. Inverse Vector Function Hilbert Boundary Value Problem. Pure Appl. Math. J. 2016, 5(5), 160-164. doi: 10.11648/j.pamj.20160505.14
AMA Style
Ding Yun, Yang Xiaochun. Inverse Vector Function Hilbert Boundary Value Problem. Pure Appl Math J. 2016;5(5):160-164. doi: 10.11648/j.pamj.20160505.14
@article{10.11648/j.pamj.20160505.14, author = {Ding Yun and Yang Xiaochun}, title = {Inverse Vector Function Hilbert Boundary Value Problem}, journal = {Pure and Applied Mathematics Journal}, volume = {5}, number = {5}, pages = {160-164}, doi = {10.11648/j.pamj.20160505.14}, url = {https://doi.org/10.11648/j.pamj.20160505.14}, eprint = {https://article.sciencepublishinggroup.com/pdf/10.11648.j.pamj.20160505.14}, abstract = {In the paper, how to solve an irregular vector function Hilbert boundary value inverse problem is discussed in generalization. In the solving, some diagonal matrices are introduced for helping to regulate those equations of Hilbert boundary value problem. Then, the solution of the problem is given.}, year = {2016} }
TY - JOUR T1 - Inverse Vector Function Hilbert Boundary Value Problem AU - Ding Yun AU - Yang Xiaochun Y1 - 2016/09/28 PY - 2016 N1 - https://doi.org/10.11648/j.pamj.20160505.14 DO - 10.11648/j.pamj.20160505.14 T2 - Pure and Applied Mathematics Journal JF - Pure and Applied Mathematics Journal JO - Pure and Applied Mathematics Journal SP - 160 EP - 164 PB - Science Publishing Group SN - 2326-9812 UR - https://doi.org/10.11648/j.pamj.20160505.14 AB - In the paper, how to solve an irregular vector function Hilbert boundary value inverse problem is discussed in generalization. In the solving, some diagonal matrices are introduced for helping to regulate those equations of Hilbert boundary value problem. Then, the solution of the problem is given. VL - 5 IS - 5 ER -